Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 17, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2014, 9:56 PM CDT for Butler County, Kansas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2014, 9:56 PM CDT (02:56 UTC)
- Expired
- Apr 2, 2014, 10:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Butler County, KS
The radar
The Wichita radar (KICT), 61 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 10:29 PM CDT | HAIL 1 | 10 Nne Latham, KS | QUARTER SIZE HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:41 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 2, 7:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
463
WUUS53 KICT 030256
SVRICT
KSC015-030330-
/O.NEW.KICT.SV.W.0017.140403T0256Z-140403T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
956 PM CDT WED APR 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1030 PM CDT
* AT 952 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH
OF ATLANTA...AND MOVING EAST AT 30 MPH. THIS WARNING REPLACES THE
PREVIOUS WARNING IN EFFECT FOR BUTLER COUNTY.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LATHAM AND BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3763 9695 3776 9653 3748 9653 3747 9668
3747 9689
TIME...MOT...LOC 0255Z 250DEG 28KT 3756 9679
HAIL...1.25IN
WIND...60MPH
$$
BILLINGS WRIGHT2 follow-up statements
418
WWUS53 KICT 030310
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1010 PM CDT WED APR 2 2014
KSC015-030330-
/O.CON.KICT.SV.W.0017.000000T0000Z-140403T0330Z/
BUTLER KS-
1010 PM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BUTLER COUNTY UNTIL 1030 PM CDT...
AT 1008 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LATHAM...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN BUTLER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3767 9682 3776 9653 3748 9653 3748 9661
3748 9668 3747 9669 3747 9676
TIME...MOT...LOC 0310Z 250DEG 28KT 3760 9665
HAIL...1.25IN
WIND...60MPH
$$
BILLINGS WRIGHT691
WWUS53 KICT 030321
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT WED APR 2 2014
KSC015-030330-
/O.CON.KICT.SV.W.0017.000000T0000Z-140403T0330Z/
BUTLER KS-
1021 PM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BUTLER COUNTY UNTIL 1030 PM CDT...
AT 1019 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF LATHAM...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN BUTLER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3750 9663 3771 9669 3776 9653 3754 9653
TIME...MOT...LOC 0321Z 250DEG 28KT 3763 9655
HAIL...1.25IN
WIND...60MPH
$$
BILLINGS WRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:19 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Apr 2, 6:19 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 619 PM CDT WED APR 2 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 303 PM CDT WED APR 2 2014 SHORTWAVE TROUGH IS CURRENTLY TRACKING ACROSS SOUTHERN CA AND WILL BE TRACKING OVER THE DESERT SW AND THE SOUTHERN ROCKIES TONIGHT. AT THE SURFACE...RICH GULF MOISTURE CONTINUES TO STREAM INTO THE SOUTHERN PLAINS. THE WARM FRONT NOW STRETCHES FROM FAR SE KS TO JUST NORTH OF ENID WITH A DRY LINE EXTENDING TO THE SOUTH. SOME CU HAS STARTED TO BUBBLE JUST NORTH OF ENID NEAR OR JUST EAST OF WHAT APPEARS TO BE THE TRIPLE POINT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 303 PM CDT WED APR 2 2014 THE MAIN QUESTION IS IF AND HOW MUCH CONVECTION WE GET GOING BEFORE SUNSET. THERE SEEMS TO BE DECENT MODEL CONSENSUS THAT NORTHERN OK INTO FAR SOUTHERN KS WOULD BE THE MOSTLY LIKELY AREA FOR DAYTIME INITIATION...BASICALLY NEAR THE TRIPLE POINT. ANY STORM THAT DEVELOPS IN THIS AREA BEFORE 10 PM WILL HAVE THE "BEST" CHANCE AT PRODUCING A COUPLE TORNADOES. CONFIDENCE IS HIGH THAT STORMS WILL INCREASE IN COVERAGE AFTER SUNSET AS MOISTURE TRANSPORT INCREASES IN THE 850-700MB RANGE. WITH GREATER THAN 2000J/KG OF ELEVATED CAPE AND PLENTY OF SHEAR ABOVE THE BOUNDARY LAYER...VERY LARGE HAIL WILL BE THE MAIN THREAT WITH OVERNIGHT STORMS. AS SUNRISE APPROACHES THE BULK OF THE CONVECTION WILL BE PUSHING INTO NORTHEAST KS. AS THE SHORTWAVE TRACKS ACROSS THE CENTRAL/SOUTHERN PLAINS A BAND OF WARP AROUND PRECIP WILL SLIDE ACROSS WEST-CENTRAL KS ON THU WITH THE MAIN PRECIP TYPE RAIN WITH THE BETTER SNOW CHANCES STAYING NORTH OF THE FORECAST AREA. AT THE SAME TIME...ADDITIONAL CONVECTION WILL BE LIKELY OVER SE KS PRIOR TO 21Z THU WITH SEVERE WEATHER A GOOD BET WITH ANY OF THESE STORMS. UNLIKE TODAY...STORMS ON THU WILL BE OUT OF THE FORECAST AREA AFTER 00Z. BELOW NORMAL TEMPS ARE EXPECTED ON THE BACKSIDE OF THE LOW ON FRI AS IT LIFTS OVER THE GREAT LAKES REGION. HOWEVER...THE SURFACE HIGH WILL QUICKLY SHIFT EAST ON SAT ALLOWING US TO GET BACK INTO SOME MORE SEASONAL TEMPS .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 303 PM CDT WED APR 2 2014 THERE IS DECENT AGREEMENT BETWEEN THE GFS AND ECMWF OF A TROUGH SWINGING ACROSS THE SOUTHERN PLAINS ON SAT NIGHT THROUGH SUN NIGHT AND WILL THUS KEEP MODEST PRECIP CHANCES THROUGH THIS PERIOD. CONFIDENCE IS HIGH THAT BELOW NORMAL TEMPS WILL BE IN PLACE FOR THE SUN-MON TIME FRAME. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 619 PM CDT WED APR 2 2014 SCATTERED TO NUMEROUS STRONG CONVECTION IS EXPECTED EARLY TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WITH ISOLATED SEVERE STORMS WITH STRONG WIND GUSTS AND HAIL. A NORTHWARD MIGRATING WARM FRONT WILL REMAIN THE FOCUS FOR CONVECTION TONIGHT WITH LOW PRESSURE MOVING INTO SOUTH CENTRAL KANSAS TOWARD DAWN. A COLD FRONT WILL THEN MOVE EAST ACROSS SOUTH CENTRAL KANSAS EARLY ON THURSDAY. LOW CIGS AND VSBYS IN THE IFR AND LIFR CATEGORY ARE EXPECTED OVERNIGHT NORTH OF THE WARM FRONT AND APPROACHING LOW PRESSURE ACROSS CENTRAL KANSAS. KED && .FIRE WEATHER... ISSUED AT 303 PM CDT WED APR 2 2014 FIRE WEATHER CONCERNS ARE EXPECTED TO REMAIN ON THE LOW SIDE FOR THE NEXT FEW DAYS. INCREASING RAIN CHANCES TONIGHT THROUGH THU WILL KEEP THE FIRE DANGER IN CHECK ALONG WITH COOLER TEMPS AND INCREASING RH'S. WELL BELOW NORMAL TEMPS ON FRI AND LIGHT WINDS WILL CONTINUE TO HOLD THE FIRE DANGER THREAT DOWN FOR. AT THIS POINT...FRI LOOKS TO BE A GOOD DAY TO BURN ACROSS THE AREA. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 51 64 33 58 / 50 20 10 0 HUTCHINSON 45 56 33 57 / 40 30 20 0 NEWTON 49 61 34 56 / 50 20 20 0 ELDORADO 54 67 34 57 / 50 30 10 0 WINFIELD-KWLD 56 70 35 60 / 50 20 10 0 RUSSELL 39 41 29 54 / 40 60 30 0 GREAT BEND 39 42 30 55 / 40 50 20 0 SALINA 43 51 32 55 / 50 30 30 0 MCPHERSON 44 55 33 55 / 50 30 20 0 COFFEYVILLE 61 74 38 60 / 60 50 20 0 CHANUTE 61 73 35 58 / 60 50 20 0 IOLA 61 73 35 58 / 60 50 20 0 PARSONS-KPPF 61 73 37 59 / 60 50 20 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 2, 3:48 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 348 PM CDT WED APR 2 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-030945- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 348 PM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE THIS EVENING AND THROUGH THE NIGHT WITH THE GREATEST POTENTIAL OVER SOUTH CENTRAL AND SOUTHEAST KANSAS. SEVERE THUNDERSTORMS ARE LIKELY...WITH HAIL AS LARGE AS TENNIS BALLS GENERALLY ALONG AND SOUTH OF HIGHWAY 400. A TORNADO OR TWO WILL ALSO BE POSSIBLE BETWEEN 6 AND 10 PM GENERALLY SOUTH OF HIGHWAY 400. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER SOUTHEAST KANSAS THURSDAY AFTERNOON WHERE GOLFBALL SIZED HAIL WOULD BE THE PRIMARY THREAT. VERY HIGH GRASSLAND FIRE DANGER WILL OVERSPREAD MOST OF CENTRAL KANSAS ON SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY TONIGHT...ESPECIALLY ALONG AND SOUTH OF HIGHWAY 400. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP LAWSON
In the hours before
Local storm report, Apr 2, 9:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
935 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL DOUGLASS 37.52N 97.01W
04/02/2014 E1.00 INCH BUTLER KS TRAINED SPOTTER
&&
CDJLocal storm report, Apr 2, 9:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 4 E DOUGLASS 37.52N 96.94W
04/02/2014 E1.75 INCH BUTLER KS TRAINED SPOTTER
&&
SGSLocal storm report, Apr 2, 9:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
945 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 5 NE CLIMAX 37.77N 96.16W
04/02/2014 E1.00 INCH GREENWOOD KS LAW ENFORCEMENT
&&
CDJLocal storm report, Apr 2, 9:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
948 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 7 WNW TORONTO 37.83N 96.08W
04/02/2014 E1.00 INCH GREENWOOD KS LAW ENFORCEMENT
US54 IN THE TOWN OF NEAL
&&
SGSLocal storm report, Apr 2, 9:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
951 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL 8 SE AUGUSTA 37.61N 96.87W
04/02/2014 E1.00 INCH BUTLER KS PUBLIC
REPORTED VIA TWITTER
&&
SGSLocal storm report, Apr 2, 9:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
956 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL TORONTO 37.80N 95.95W
04/02/2014 E1.00 INCH WOODSON KS PUBLIC
TIME ESTIMATED FROM RADAR
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:08 PM CDT | Special Weather Statement | ICT | Chautauqua | 37 min |
| Apr 2, 7:09 PM CDT | Special Weather Statement | ICT | Chautauqua | 36 min |
| Apr 2, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 35 min |
| Apr 2, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Apr 2, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| Apr 2, 7:15 PM CDT | Special Weather Statement | ICT | McPherson, Rice | 30 min |
| Apr 2, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| Apr 2, 7:28 PM CDT | Special Weather Statement | ICT | Harper | 32 min |
| Apr 2, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 27 min |
| Apr 2, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 46 min |
| Apr 2, 7:54 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 36 min |
| Apr 2, 7:56 PM CDT | Special Weather Statement | ICT | Rice | 34 min |
| Apr 2, 8:09 PM CDT | Areal Flood Warning | ICT | Allen | 5 hr |
| Apr 2, 8:15 PM CDT | Special Weather Statement | ICT | Wilson | 30 min |
| Apr 2, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 46 min |
| Apr 2, 8:31 PM CDT | Special Weather Statement | ICT | Kingman | 29 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 29 min |
| Apr 2, 8:52 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 23 min |
| Apr 2, 8:59 PM CDT | Special Weather Statement | ICT | Greenwood | 31 min |
| Apr 2, 9:00 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| Apr 2, 9:06 PM CDT | Special Weather Statement | ICT | Reno | 24 min |
| Apr 2, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 47 min |
| Apr 2, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 30 min |
| Apr 2, 9:17 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 43 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 47 min |
| Apr 2, 10:01 PM CDT | Special Weather Statement | ICT | Reno | 29 min |
| Apr 2, 10:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 38 min |
| Apr 2, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 35 min |
| Apr 2, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 31 min |
| Apr 2, 10:53 PM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Apr 2, 10:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 33 min |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 31 min |
| Apr 2, 11:17 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 43 min |
| Apr 2, 11:18 PM CDT | Areal Flood Warning | ICT | Woodson | 30 hr |
| Apr 2, 11:30 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Greenwood, Woodson | 60 min |
| Apr 3, 12:04 AM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| Apr 3, 12:21 AM CDT | Areal Flood Warning | ICT | Greenwood | 8 hr |
| Apr 3, 12:29 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 46 min |
| Apr 3, 12:52 AM CDT | Areal Flood Warning | ICT | Allen | 29 hr |
| Apr 3, 1:26 AM CDT | Special Weather Statement | ICT | Allen | 34 min |
| Apr 3, 1:39 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 66 min |
| Apr 3, 8:37 AM CDT | River Flood Warning | ICT | Allen | 24 hr |
| Apr 3, 8:37 AM CDT | River Flood Warning | ICT | Allen, Neosho | 24 hr |
| Apr 3, 2:15 PM CDT | Special Weather Statement | ICT | Labette | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.